# SDR SIMA20170210003

- Difficulty date: February 10, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 32,945 hours, 28,559 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14528426002
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FORWARD LOWER YOKE CRACKED BEHIND ENGINE MOUNT.  REMOVED AND REPLACED THE YOKE IAW EO EM-54MR-386.
